# SDR AT9900756

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOORBEAM TO BE CORRODED AROUND NUT PLATE HOLE.  CUT OUT CORRODED SECTION AT BS 237 RBL 52 AND FABRICATED REPAIR ANGLE, FILLER, AND RUB STRIP IAW DC9 SRM 53-06 FIG 20A, 51-10-02, 51-10-03, 51-10-04, 51-10-05, AND 53-05 FIG 20A.
